# SDR EY2R9600849

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech D55
- Propeller: Mcauly 3AF32C75
- System (JASC): 6110 · Propeller Assembly
- Part: Dowel
- Part number: A4001
- Condition: Corroded
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOWEL FOUND WITH CORROSION.
